# SDR SIMA20150707004

- Difficulty date: July 7, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 37,470 hours, 33,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT UPPER INTERIOR OVERWING EMER EXIT SIGN INOPERATIVE.  R & R NR 4 EMER LIGHT INVERTER.  OPERATIONS CHECKED GOOD IAW AMM 33-50-11.
